# SDR CALA2021042800559

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 68,379 hours, 6,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 157418
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM DEEP CYCLE BATTERY PACK CAPACITY CHECK FOUND BATTERY M33407 AT L4 DOOR POOR CAPACITY,REF HAECO NON-ROUTINE NO. 9434143 ORIGINATED BY EMP V905449,SPEC NO.B777-33-3-7019. PERFORMED BY EMP V903258,REPLACED THE CABIN L4 DOOR AREA EMERGENCY LT BATTERY M33407 AND OP TEST CARRIED OUT FOUND NORMAL AS PER AMM 33-51-06-960-802 REV.91.
